# SDR REXA2022070801501

- Difficulty date: June 29, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: CC670340971
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FS280.00 CROSSBEAM HAS PULLED RIVET AT LBL9. 	REMOVED & REPLACED STRIP SPLICE IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-10-001-001-A01.
